# SDR AUS20040136

- Difficulty date: February 27, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Hughes 269C
- Engine: Lyc HIO360D1A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 252434710
- Part serial: 61700
- Condition: Faulty
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(AUS) ENGINE FUEL CONTROL UNIT FAULTY.  INVESTIGATION FOUND PRESSURE ON THE MIXTURE ARM CHANGED THE FUEL FLOW RATE CAUSING THE ENGINE TO STOP.
